- 08-17-2009, 02:48 AM
Just wondering if T911 should cause some shrinkage with the boys??? I take one cap and feel the affects of energy and confident feeling. In the gym I get great workouts to where I feel like just keep lifting however I notice that my balls shrink with this.
Been using t911 for second week now and started at 3 per day and now ha e just cut back to one. WHAT THE HECK??
Is this shrinkage a positive effect or should I stop dosing the T911??
Any feedback is greatly appreciated. Dont get me wrong the product gives me the energy and even libido but..........friggin balls shrink on it.
again thanks for any feedbacks.
- 08-17-2009, 01:46 PM
Bump for answers especially from LG reps!!
- 08-17-2009, 03:24 PM
It's the Yohimbene. I get bad shrinkage from the Y sometimes. It has nothing to do with the AI usage, and definitely doesn't cause shutdown.
08-18-2009, 12:48 AM
08-18-2009, 08:46 AM
08-18-2009, 08:48 PM
Just wondering if you are noticing any positive effects from the t911?? I know for me that I am using it with Jacked3, multi, fishoils and so far been having great workouts and the energy from both the jacked and t9 has been great so far as well. I dont want to leave the gym and keep working out!!
I did not notice any real effects from the TD form but t911 is just the opposite.
08-18-2009, 10:47 PM
Ya, TD Form doesn't do much for me either, but on the other hand, T-911 has always been a treat!
08-22-2009, 01:29 AM
08-22-2009, 10:07 AM
Good to hear. Cheers!
08-22-2009, 11:35 AM
08-22-2009, 11:49 AM
08-23-2009, 12:15 AM
Dont know why the Yohimbene affects us this way and would like to know. I enjoy this product and the taste is good (to me its like a cherry tart candy). Thinking about adding the e911 and compared the energy to the jacked 3 that I am using pre workout.
Any thoughts on why the Yohimbene affects us this way?? Just curious.
08-23-2009, 12:20 AM
I am dosing 2 on non workout days and 3 on workout days. Have not noticed any shrinkage yet, in fact I have not noticed the supplement working at all. This is only my 3rd day so of course it may need some time. I have used other T products that caused my balls to go up nice and tight but never any shrinkage.
08-23-2009, 07:31 PM
08-23-2009, 07:33 PM
08-26-2009, 02:03 PM
I just took my first dose of T911 & jack3d PWO. I cant wait!
08-27-2009, 02:40 AM
What the ****! I have been using T-911 for one week and starting to experience the shrinkage side effect. My **** has shrunk and it ****ing sucks. I will finish this bottle, however, I will never use this supplement again. Libido is good but with a small **** what is the use. Aggression and mental focus in the gym is a plus. I have also leaned out a bit.
Def. not worth the small ****.
08-27-2009, 10:38 AM
i was only able to tolerate t911 for 3 days before stopping due to side effects.
no "shrinkage" but i wasnt on long enough. it felt more like a fat burner to me, very stimulating and appetite suppressing, it also killed my libido. i may finish the bottle next time i cut, just to see.
08-27-2009, 10:55 AM
08-27-2009, 12:05 PM
^^with meals vs before had no effect. will do after next time.
08-28-2009, 08:49 AM
Been on T-911 for 10 days and I feel libido is greatly lowered. I am taking 2 a day, should I increase to 3 or lower to 1? Other than that the supplement has done everything it claims. Just the wife is getting a little annoyed, lol.
08-28-2009, 11:33 AM
I'd recommend dosing 2 on off days (preferably at least 6hrs apart), and 3 on training days (2 pre-wo, 1 later in day). - If things are worse, dose 1 tab on off days, and 2 tabs pre-wo on training days. Hope this helps. Glad to see it's helping you out in other respects.
08-28-2009, 04:05 PM
08-28-2009, 05:40 PM
I am taking drive w/ it. But to clarify I am using it for pct for a bold only 6 week cycle. Libido is worse in pct than on cycle. I do not see why stopping bold would lower libido more than on cycle. I realize I am somewhat shutdown now, but I was also near the end of the cycle w/ no problems. Only time will tell. Any suggestions are great.
08-28-2009, 06:16 PM
08-28-2009, 06:57 PM
But would I really feel a libido boost from bold? I understand what you are saying.
08-28-2009, 06:59 PM
08-29-2009, 10:35 AM
10 days. I will keep this thread updated as to when/if libido does improve with t-911 during pct.
08-29-2009, 10:51 AM
08-29-2009, 02:13 PM
08-29-2009, 02:18 PM
08-30-2009, 03:28 AM
I'm not sure If I feel the T-911 just yet, maybe its too early. Although the other night I was at my GF's family house for dinner and was getting real tired. I took some T-911 and felt fine.
I take it in the morning which for me is 9am and Pwo at 11a.m, should this be spread out more?
08-30-2009, 05:22 AM
08-30-2009, 10:00 AM
08-30-2009, 12:44 PM
08-30-2009, 12:55 PM
I still haven't tried the E-911, but I can't wait. Everyone loves the stuff. I'm excited to add it in to my regimen.
08-30-2009, 03:56 PM
08-30-2009, 04:10 PM
08-31-2009, 02:41 AM
08-31-2009, 08:37 AM
Yup, 2 pwo is the way to go
SNS - Serious Nutrition Solutions
My advice is exclusively my own and may not correspond with the views of SNS
Questions or concerns? → conny[@]seriousnutritionsolutions.com
Similar Forum Threads
- By Cummon in forum Cycle InfoReplies: 7Last Post: 03-29-2011, 06:16 PM
- By Jlavergne9 in forum AnabolicsReplies: 10Last Post: 08-15-2010, 04:26 PM
- By longrob in forum Male Anti-Aging MedicineReplies: 4Last Post: 02-05-2009, 02:45 PM
- By Hyde12 in forum Weight LossReplies: 4Last Post: 04-03-2007, 04:37 PM
- By Luke667 in forum AnabolicsReplies: 31Last Post: 03-17-2007, 05:40 PM